Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed with Epididymitis, Prostitis, in pain. Many medications, no help. Any suggestions ?

Diagnosed 5 weeks ago with Epididymitis , Prostitis Pain from the Epididymitis (at times sever, has brought me to tears several times) Ultrasound showed increased bloodflow on the left side. White blood cell count high (unsure of the exact numbers) No STD present ( Happily married for 23 years) Dr prescribed Bactrim and Doxycycline. A few days later broke out in hives from top to bottom. 3 day stay in the hospital. Ciprofloxin prescribed, after 2 weeks i am still in pain. White blood cell count normalizing Dr put me on another course of Cipro 2 more weeks 5 days ago i am still not doing well so they added Zyvox. So almost a month on Cipro, 5 days on Zyvox and i am still in an increadable amount of pain. I am at a loss of how to proceed, the Dr just tells me to keep taking my antibiotics. Do you have any suggestions? Thank you, AAAAA
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
HELLO,AS SUCH EPIDIDYMITIS DOES NOT CAUSE SEVERE PAIN.I THINK IT MAY BE ASSOCIATED WITH TORSION OF THE TESTIS.JUST GO TO A SURGEON FOR FURTHER TREATMENT
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor